Articles

Preprints202120202019>2018
Karimov E.T., Toshtemirov B.H., Non-local boundary value problem for a mixed type equation involving the bi-ordinal Hilfer fractional differential operators. Uzbek Mathematical Journal, 65 (2021), 61-77. doi: 10.29229/uzmj.2021-2-5
Toshtemirov B., Frankl-type problem for a mixed type equation associated hyper-Bessel differential operator. Montes Taurus J. Pure Appl. Math. MTJPAM-D-20-00053, 3 (2021), issue 3 (special issue), 327-333
Hong Q., Hu G., Eqivalent quasi-norms in Besov and Triebel-Lizorkin spaces on Lie groups of polymial growth. Journal of Mathematical Analysis and Applications, 495 (2021), paper no.124769. doi
Chen P., Cowling M.G., Hu G., Li J., Marcinkiewicz multipliers associated with the Kohn Laplacian on the Shilov boundary of the product domain in $\mathbb{C}^{2n}$. Mathematische Zeitschrift. doi
de Moraes W.A.A., Regularity of solutions to a Vekua-type equation on compact Lie groups. Annali di Matematica Pura ed Applicata, (2021). doi: 10.1007/s10231-021-01120-7, arxiv
de Moraes W.A.A., Kirilov A., Paleari R., Global analytic hypoellipticity for a class of evolution operators on T1×S3. Journal of Differential Equations, Volume 296, Issue 1 (2021), 699-723. doi: 10.1016/j.jde.2021.06.013, arxiv
  1. Kirilov A., De Moraes W., Ruzhansky M., Global hypoellipticity and global solvability for vector fields on compact Lie groupsJ. Funct. Anal., 280 (2021), 108806. 39pp. doiarxiv
  2. Fischer V., Ruzhansky M., Taranto C., Subelliptic Gevrey spacesMath. Nachr., 294 (2021), 265-285. doiarxiv
  3. Ruzhansky M., Taranto C., Time-dependent wave equations on graded groupsActa Appl. Math., 171 (2021), 21. 24pp. doi (open access)arxiv
  4. Ruzhansky M., Sabitbek B., Suragan D., Principal frequency of p-sub-Laplacians for general vector fields. Z. Anal. Anwend., 40 (2021), 97-109. doiarxiv
  5. Kumar V., Ruzhansky M., A note on K-functional, modulus of smoothness, Jackson theorem and Nikolskii-Stechkin inequality on Damek-Ricci spacesJ. Approx. Theory, 264 (2021), 105537. doiarxiv
  6. Altybay A., Ruzhansky M., Sebih M., Tokmagambetov N., Fractional Schrödinger equations with singular potentials of higher-orderRep. Math. Phys., 87 (2021), 129-144. doiarxiv
  7. Altybay A., Ruzhansky M., Sebih M., Tokmagambetov N., The heat equation with strongly singular potentials. Appl. Math. Comput.399 (2021), 126006doiarxiv
  8. Altybay A., Ruzhansky M., Sebih M., Tokmagambetov N., Fractional Klein-Gordon equation with singular massChaos, Solitons and Fractals, 143 (2021), 110579. doiarxiv
  9. Kassymov A., Ruzhansky M., Tokmagambetov N., Torebek B., Sobolev, Hardy, Gagliardo-Nirenberg and Caffarelli-Kohn-Nirenberg type inequalities for some fractional derivativesBanach J. Math. Anal., 15 (2021), no. 1, 6. arxivdoi
  10. Akbarbaglu I., Azimi M. R., Kumar V., Topological transitive sequence of cosine operators on Orlicz space. Ann. Funct. Anal., 12 (2021), no. 3. doi
  11. Kumar V., Mondal S. S., Self-adjointness and compactness of operators related to finite measure spaces. Complex Anal. Oper. Theory, 15 (2021), no. 22. doi
  12. Federico S., Local Solvability of Some Partial Differential Operators with Non-smooth CoefficientsSpringer Nature Switzerland AG, 2021, M. Cicognani et al. (eds), Anomalies in Partial Differential Equations, Springer INdAM Series, 43 (2021), 277-291. doi
  13. Kassymov A., Torebek B., Lyapunov-type inequalities for a nonlinear fractional boundary value problem. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 115 (2021), 1–10. doi
  14. Tapdigoglu R., Torebek B., Commutant and uniqueness of solutions of Duhamel equations. Bulletin of the Malaysian Mathematical Sciences Society, 44 (2021), issue 2, 705–710. doi
  15. Borikhanov M., Torebek B., Local existence and global nonexistence results for the integro-differential diffusion system with nonlocal nonlinearity. Mathematical Methods in the Applied Sciences, 44 (2021), issue 2, 1796–1811. doi
  16. Ahmad B., Alsaedi A., Kirane M., Torebek B., Blowing-up solutions of the time-fractional dispersive equations. Advances in Nonlinear Analysis, 10 (2021), 952–971. doi
  17. Kassymov A., Kirane M., Torebek B., Lyapunov, Hartman-Wintner and de La Vallée Poussin-type inequalities for fractional elliptic boundary value problemsComplex Variables and Elliptic Equations, 2020, 1–12. doi
  18. Alsaedi A., Kirane M., Torebek B., Global existence and blow-up for space and time nonlocal reaction-diffusion equationQuaestiones Mathematicae, 2020, 1-6. doi
  19. Kirane M., Torebek B., Maximum principle for space and time-space fractional partial differential equationsZeitschrift fur Analysis und ihre Anwendung, 2021, 1–24. arxiv
  20. Borikhanov M., Torebek B., Local and blowing-up solutions for an integro-differential diffusion equation and systemChaos, Solitons and Fractals, 2021, 1-27. arxiv
  21. Chatzakou M., Quantizations on the Engel and the Cartan groups. Journal of Lie Theory, 31 (2021), No. 2, 517-542. link, arxiv
  22. Kassymov A., Suragan D., Existence of solutions for p-sub-Laplacians with nonlinear sources on the Heisenberg groupComplex Variables and Elliptic Equations, 66 (2021), issue 4, 614-625. doi
  23. Karimov E.T., Toshtemirov B.H., Non-local boundary value problem for a mixed type equation involving the bi-ordinal Hilfer fractional differential operators. Uzbek Mathematical Journal, 65 (2021), 61-77. doi: 10.29229/uzmj.2021-2-5
  24. Toshtemirov B., Frankl-type problem for a mixed type equation associated hyper-Bessel differential operator. Montes Taurus J. Pure Appl. Math. MTJPAM-D-20-00053, 3 (2021), issue 3 (special issue), 327-333
  25. Hong Q., Hu G., Eqivalent quasi-norms in Besov and Triebel-Lizorkin spaces on Lie groups of polymial growth. Journal of Mathematical Analysis and Applications, 495 (2021), paper no.124769. doi
  26. Chen P., Cowling M.G., Hu G., Li J., Marcinkiewicz multipliers associated with the Kohn Laplacian on the Shilov boundary of the product domain in $\mathbb{C}^{2n}$. Mathematische Zeitschrift. doi
  27. de Moraes W.A.A., Regularity of solutions to a Vekua-type equation on compact Lie groups. Annali di Matematica Pura ed Applicata, (2021). doi: 10.1007/s10231-021-01120-7, arxiv
  28. de Moraes W.A.A., Kirilov A., Paleari R., Global analytic hypoellipticity for a class of evolution operators on T1×S3. Journal of Differential Equations, Volume 296, Issue 1 (2021), 699-723. doi: 10.1016/j.jde.2021.06.013, arxiv
  29. de Moraes W.A.A., Kirilov A., Ruzhansky M., Global Properties of Vector Fields on Compact Lie Groups in Komatsu classes. Zeitschrift für Analysis und ihre Anwendungen, Volume 40, Issue 4 (2021), 425-451. doi:10.4171/ZAA/1691, arxiv
  30. Karimov E., Ruzhansky M., Tokmagambetov N., Cauchy type problems for fractional differential equations. Integral Transforms and Special Functions, 2021
  31. Kassymov A., Ruzhansky M., Tokmagambetov N., Torebek, B.T., Sobolev, Hardy, Gagliardo-Nirenberg and Caffarelli–Kohn–Nirenberg-type inequalities for some fractional derivatives. Banach Journal of Mathematical Analysis, 15 (2021), 1-24. doi, arxiv
  32. Chatzakou M., A note on spectral multipliers on the Engel and Cartan groups. Proceedings of the American Mathematical Society, (2021). doi, arxiv
  33. Chatzakou M., Delgado J., Ruzhansky M., On a class of Anharmonic Oscillators. Journal de Mathématiques Pures et Appliqués, 153 – 36 (2021), 1-29. doi: 10.1016/j.matpur.2021.07.006 (open access), arxiv
  34. Chatzakou M., Ruzhansky M., Tokmagambetov N., Fractional Klein-Gordon equation with singular mass. II: hypoelliptic case. Complex Variables and Elliptic Equations, 1-18 (2021). doi (open access), arxiv
  35. Kumar V., Mondal S.S., Trace class and Hilbert-Schmidt pseudo differential operators on step two nilpotent Lie groups. Bulletin des Sciences Mathématiques, 171 (2021), 103015. doi
  36. Kumar V., Mondal S.S., Self-adjointness and compactness of operators related to finite measure spaces. Complex Anal. Oper. Theory, 15 (2021), issue 22, paper no. 22. doi
  37. Cardona D., Kumar V., The nuclear trace of periodic vector-valued pseudo-differential operators with applications to index theory. Math. Nach, 294 (2021), issue 9, 1657-1683. doi, arxiv    
  38. Kumar V., Ruzhansky M., $L^p$-$L^q$ boundedness of $(k, a)$-Fourier multipliers with applications to nonlinear equations. Int. Math. Res. Not. (IMRN), 2021. doi: 10.1093/imrn/rnab256, arxiv     
  39. Kumar V., Tabatabaie S. M., Hypercyclic Sequences of weighted translations on hypergroups. Semigroup Forum, 103 (2021), 916–934. doi, arxiv      
  40. Kumar V., Ruzhansky M., A note on K-functional, Modulus of smoothness, Jackson theorem and Bernstein-Nikolskii-Stechkin inequality on Damek-Ricci spaces. J. Approx. Theory, 264 (2021), paper no. 105537. doi, arxiv  
  41. Akbarbaglu I., Azimi M. R., Kumar V., Topological transitive sequence of cosine operators on Orlicz space. Ann. Funct. Anal., 12 (2021), paper no. 3. doi, arxiv       
  42. Kumar V., Sarma R., Continuity of operators intertwining with translation operators on hypergroups. Aequat. Math., 95 (2021), issue 2, 343-349. doi
  43. Kumar V. Wong M. W., C^∗-algebras, H^∗-algebras and trace ideals of pseudo-differential operators on locally compact, Hausdorff and abelian groups. J. Pseudo-Differ. Oper. Appl., 10 (2019), issue 2, 269-283. doi
  44. Kumar V., Pseudo-differential operators on homogeneous spaces of compact and Hausdorff groups. Forum Math., 31 (2019), issue 2, 275-282. doi
  45. Kumar V., Orlicz Spaces and Amenability of Hypergroups. Bull. Iran. Math. Soc., 46 (2020), 1035–1043. doi
  46. Kumar V., Sarma R., The Hausdorff–Young inequality for Orlicz spaces on compact hypergroups. Colloq. Math., 160 (2020), issue 1, 41-51. doi
  47. Ahmad B., Alsaedi A., Kirane M., Torebek B.T., Blowing-up solutions of the time-fractional dispersive equations. Advances in Nonlinear Analysis, 10 (2021), 952–971. doi
  48. Alsaedi A, Kirane M., Torebek B.T., Global existence and blow-up for space and time nonlocal reaction-diffusion equation. Quaestiones Mathematicae, 44:5 (2021), 747–753. doi
  49. Ruzhansky M., Torebek B.T., Van der Corput lemmas for Mittag-Leffler functions. II. α-directions. Bulletin des Sciences Mathématiques, 171:103016 (2021), 1–23. doi
  50. Tapdigoglu R., Torebek B.T., Commutant and uniqueness of solutions of Duhamel equations. Bulletin of the Malaysian Mathematical Sciences Society, 44:2 (2021), 705–710. doi
  51. Serikbaev D., Inverse problem for fractional order pseudo-parabolic equation with involution. Ufa Math. J., 12 (2020), issue 4, 119–135. doi